# SDR HEEA954609

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: MS3476L106S
- Condition: Dirty
- Location: Fuel Qty
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY WENT TO ZERO IN FLIGHT. CLEANED CONNECTOR FOR FUEL PROBE.
